Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some characterizations of inner-product spaces


Author: Mahlon M. Day
Journal: Trans. Amer. Math. Soc. 62 (1947), 320-337
MSC: Primary 46.3X
MathSciNet review: 0022312
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1947-0022312-9
PII: S 0002-9947(1947)0022312-9
Article copyright: © Copyright 1947 American Mathematical Society